Posted by DynaUnity333 on November 26, 2004, at 19:25:09
In reply to Re: A message for Jeroen, posted by Jeroen on November 26, 2004, at 16:49:27
i now its hard right now but you have to stop the thinking about your life being over.
Right now your life is different than it was six months ago, and from your perception not in a way that is better but in a way that is infact worse.
However just imagine how your life could be in another six months time. It could be better than you have ever known it,
The point is, the medication you believe did this to you (if it was the Geodon) is not currently being taken by you, so that can only be a positive thing.
It must be very scary for you right now because its new and unexpected, but listen to those who are offering their advice, try to answer the questions being asked of you, and try to stop imagining the worse.
Speak to your doctor, explain how bad you feel about it and get referred to wherever it takes to get an opinion and treatment you are happy with. Plus take the vitamins suggested. Sometimes people dismiss vitamins and supplements because no-one has to write an allowance for them on a piece of paper, however they are often just as helpful than anything a doctor can provide.